# SDR SWIA971684

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  RETURNED TO FIELD.  REPLACED LANDING GEAR CONTROL BOX WITH SERVICEABLE UNIT.  ALL LANDING GEAR OPS CHECKS GOOD ON GROUND.  (P/N 12038594501) (S/N 24430031), (P/N 12038594503) (S/N 120353) ON.
